Discussions By Condition: Sexual conditions

Numb P*nis

Posted In: Sexual conditions 0 Replies
  • Posted By: Anonymous
  • May 13, 2007
  • 08:36 PM

As i'm behind a school internet system, i can't write the word 'pen!s' (the exclamation mark is an I), or else it'll get filtered by the technicians. Therefore, i'll call it 'P' from now on.

My problem is that the head of my 'P' is numb. It is numb only at the top of the head, and a little bit around the hole.

The problem started about 2 months ago.

One day my 'P' was fine, the next day it was numb (back then, it was numb around the shaft too, but now it isn't - it also was swollen for about 2 weeks before i got the feeling back in the shaft). However, the head has remained numb.

The numbness has occurred after a possibility of two things:

1. I used warming lubricant for masturbation... and i failed to wash it off for the next 24-30 hours (i was travelling on the plane). The brand is 'astroglide warming lubricant'. Perhaps the warming sensation that it invokes has caused my nerves to go into paralysis?

2. When i had my first shower (having got off the plane) I think my 'P' may have been damaged.. somehow.. i masturbated in the shower (pointing the shower head at my penis at very high pressure - my P felt strange afterwards). And yes, i'm too embarrassed to go to a physician about this.

However, i have gone to a doctor about it (without telling him what i think it might be because of), and i have been taking Methycobal 500 since then (for about 1.5 months).

Can anyone tell me what's wrong with penis? Have i damaged it permanently?



Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?